# SDR SWAA2018071123370

- Difficulty date: June 19, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A837011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND STRUCTURE LOWER STUB FRAME CRACKED AT BS 294, LOWER INBOARD FASTENER COMMON TO CREASE BEAM CHORD.  REPAIRED FRAME IAW EA.
